# SDR ASAA2015020810590

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,251 hours, 423 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED DURING CRUISE.  COMPLIED WITH QRH PROCEDURES.  RT FMC DID NOT RECOVER.  ACFT GROUNDED.  OPENED RT FMC CIRCUIT BREAKER.  RESET CIRCUIT BREAKER.  RIGHT FMC OPS CHECKED GOOD.  NO HISTORY PAST 30 DAYS.  REF FIM 34-61, TASK 836.
